CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Justin Kelly8 › Posts

Posts by Justin Kelly8

2 posts shown.

Kimberly Castillo2 said:I think it's possible, but honestly, who knows? 🤷

What I really want to know is, how did you realize after only 8 days that they weren't working for you?

Thanks.
Mainly, the stomach cramps were brutal. Nausea while eating, then headaches, dizziness, fatigue, and these awful mood swings.
I know these side effects are expected, but mine were so intense I just couldn't deal with it anymore.
So, I decided to try something else, and I just picked up some Lindynette.
Hi,

I started taking birth control pills (Yaz) for the first time ever. I took them for eight days—starting right at the beginning of my period—and then stopped because they just didn't sit right with me. My period lasted about seven days back then.
The thing is, after I quit on day eight, I didn't get any bleeding. It’s been 32 days now, and my period still hasn't shown up.
Is it normal for my cycle to get this messed up after only taking eight pills?
For context, I have clear skin, but my cycle has always been quite short and unpredictable, usually running between 20 and 26 days.